# SDR MALA050302

- Difficulty date: March 22, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- Aircraft time: 18,939 hours, 20,521 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K CHECK IN BNA FOUND LEFT FUSELAGE IS DENTED BETWEEN FS 345 TO FS 363 AND BETWEEN SL1516 TO SL1518.  DAMAGE HAS BEEN REPAIRED BY INSTALLING AN EXTERNAL DOUBLER IAW SRM 53-70-10.
